Tohoku Mathematical Journal

Sur la dérivée de Lie de l'être géométrique et son groupe d'invariance

Yoshihiro Tashiro

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 2, Number 2 (1950), 166-181.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178245644

Digital Object Identifier
doi:10.2748/tmj/1178245644

Mathematical Reviews number (MathSciNet)
MR0041520

Zentralblatt MATH identifier
0041.30902

Subjects
Primary: 53.0X

Citation

Tashiro, Yoshihiro. Sur la dérivée de Lie de l'être géométrique et son groupe d'invariance. Tohoku Math. J. (2) 2 (1950), no. 2, 166--181. doi:10.2748/tmj/1178245644. https://projecteuclid.org/euclid.tmj/1178245644


Export citation